Volume 32, Number 2

Articles in the Issue:

Editorial Board.
J. Comp. Math., No. 2, 32 (2014).
 

Full Article
   
Regular Articles:
 
   
Xiaobing Feng and Thomas Lewis
Mixed Interior Penalty Discontinuous Galerkin Methods for One-Dimensional Fully Nonlinear Second Order Elliptic and Parabolic Equations
J. Comp. Math., 32 (2014), pp. 107-135. Abstract

 

Full Article
[An open-access article; the PDF is free to any online user.]    
     
Qiang Niu and Michael Ng
Numerical Studies of a Class of Composite Preconditioners
J. Comp. Math., 32 (2014), pp. 136-151
. Abstract

 

Full Article
     
Zhiguang Xiong and Yanping Chen
A Triangular Finite Volume Element Method for a Semilinear Elliptic Equation
J. Comp. Math., 32 (2014), pp. 152-168
. Abstract
 

Full Article
     
Mingxia Li, Xiaofei Guan and Shipeng Mao
Convergence and Superconvergence Analysis of Lagrange Rectangular Elements with any Order on Arbitrary Rectangular Meshes
J. Comp. Math., 32 (2014), pp. 169-182
. Abstract
 

Full Article
     
Hongling Hu, Chuanmiao Chen and Kejia Pan
Time-Extrapolation Algorithm (TEA) for Linear Parabolic Problem
J. Comp. Math., 32 (2014), pp. 183-194
. Abstract
 

Full Article
     
Fuzheng Gao and Lin Mu
On L2 Error Estimate for Weak Galerkin Finite Element Methods for Parabolic Problems
J. Comp. Math., 32 (2014), pp. 195-204
. Abstract
 

Full Article
     
Dongyang Shi and Minghao Li
Superconvergence Analysis for the Stable Conforming Rectangular Mixed Finite Elements for the Linear Elasticity Problem
J. Comp. Math., 32 (2014), pp. 205-214
. Abstract
 

Full Article
     
     
[BACK TO MAIN PAGE]